# SDR AALA20090226TUL28

- Difficulty date: February 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 1303 BELOW LONGERON 18R FROM COWL DRAIN MAST DAMAGE.  INSTALLED TWO ROW INTERNAL DOUBLER PER SRM 53-04 FIGURE 38.
